of now, I have been taking losartan HCT and have a terrible...
"...taking losartan HCT and have a terrible headache. My doctor wants to try yet another med. I am very frustrated and don't want to keep switching but these headaches are unbearable. I take tylenol... "
losartan due to allergic reaction to lisinopril(coughing)....
"...meds were changed from lisinopril to losartan due to allergic reaction to lisinopril(coughing). I am now having dry mouth, dizzyness and even ...changes in breathing, headaches, etc. since bein... "
Losartan and Headaches
- did you have this too?
Are you (or someone you care for) currently taking this drug?
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.